# SDR AALA20141212010

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE OVERWING EMER LIGHT AT FS 1434+32.55 IS INOPERATIVE.  R & R EMER LAMP IAW AMM 33-51-04.  SYS CHECKED NORMAL.
